| Model Number |
02.07.0210SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 march 2020: lot 1901735: (b)(4) items manufactured and released on 27-may-2019.Expiration date: 2024-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient had competitor items implanted during primary, which were then revised with medatca products.Then the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and poly-swap 15 days after previous surgery.The surgery was completed successfully.